What causes itching on the ankles while on antibiotics?

default
Posted on Wed, 30 Aug 2017 in Skin Hair and Nails
Question: After taking Antibiotics medicine for Toncills I am getting itching at ankle of my right foot. The skin around there has got black due to itching.
doctor
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
Answer few questions, upload pictures

Detailed Answer:
Hi
Thanks for being at HealthcareMagic
I would like to ask you few questions;
Which medicines are you taking for tonsils and for how long?
What is the duration of itching on the foot?
Are you having itching anywhere else on the body?
I would recommend you to upload the pictures of the affected area so that I can have a clearer picture of the condition and can guide you accordingly.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 19 hours later
Which medicines are you taking for tonsils and for how long?
Ans -Taxim AZ 200, Allegra 120 mg, Telecast L
These medicines I took for 3 days after which I stopped as toncil pain disappeared.

What is the duration of itching on the foot?
Ans: -During those three days itching was there, Also I would like to inform you that this problem started around 6-8 months back when I was having toncills and had taken similar medicines.

Are you having itching anywhere else on the body?
Ans:- No
I would recommend you to upload the pictures of the affected area so that I can have a clearer picture of the condition and can guide you accordingly.
Ans: -Pics uploaded

doctor
Answered by Dr. Asmeet Kaur Sawhney 2 hours later
Brief Answer:
Looks like fixed drug eruption, most likely to taxim AZ

Detailed Answer:
I have gone through your complaints and reviewed the attached photographs.
It seems to be fixed drug eruption which is an allergic reaction to the medicines you have taken mostly likely tablet taxim AZ.
I would recommend you to to not take this medicine again as it cause recurrence of itching on the same spotss as well as development of new lesions.
I would recommend you to apply topical steroid like clobetasol propionate cream diluted in a moisturising lotion on the affected areas twice daily for 2-3 weeks.
This will lighten them.
Steroidal preparations are prescription drugs and should be used under the supervision of the doctor.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4328 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Clobetasol propionate

doctor1 MD

I am using Dermovate cream to treat a mild case of Eczema. My wife is in the 1st trimester of our 1st pregnancy and is concerned that there may be...

doctor1 MD

My daughter is 3.5 years. At the age of 1, at the time of hair removing from scalp, she got little cut and on the there was no hair growth on that...

doctor1 MD

Years ago when I was 16 (7 years ago) I chemically burned my vulva on one side. I was too shy to tell anyone that it healed on it s own. Now I am...

doctor1 MD

hi,please i want the strenght of clobetasol propionate 0.05 compared to kojic acid . please what amount in grams or ml of kojic acid is equivalent...

doctor1 MD

I have excessisve cracking on my heals and is painful to walk most days. 4 months ago, my foot doctor recommended a regimen of the following but...

doctor1 MD

My father has been experiencing rashes and itchiness on the buttocks since last 4 months.. The doctor suggested it to be eczema .. And started the...

doctor1 MD

I have recently been diagnosed with Lichen planus (LP) of the penile glans. I have a history of genital and oral LP. My last outbreak of genital LP...

Get personalised answers from verified doctor in minutes across 80+ specialties

137 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2